# SDR C2XA10CL079

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 21,666 hours, 11,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2678 THE CREW REPORTED PACK NR 1 QUIT ON ITS OWN FOLLOWED BY A ELECTRICAL SMELL.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF PACK 1.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
